# SDR SWIA2020072751447

- Difficulty date: June 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG27 HAS CORROSION JUST AFT OF FS349.   REMOVED AND REPLACED STR27 JUST AFT OF FS349 TO FS364 REF  SRM AND DWG. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD.
